# SDR USAA2012041600030

- Difficulty date: April 15, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 10,141 hours, 3,646 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: SE28598
- Condition: Defective
- Location: Cockpit
- Part time: 10,141 hours, 3,646 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S OXYGEN MASK WILL NOT TEST.  REMOVED AND REPLACED CAPTAIN'S O2 MASK, TESTS GOOD.
